|Combivir and anemia
Apr 22, 2009
I was started on Combivir and Sustiva in early February of this year. I was later treated in the ER due to weakness and tachycardia. My hemoglobin was 8.7. What medication change would you suggest in response to this situation? My physician mentioned that he did not think Combivir caused bone marrow suppression, but I am reading that this is not the case.
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does Combivir Treat?
- Aching After Oral Sex With No Protection Does It Mean I Have HIV
- Burning Penis After Protected Anal Sex Worried I Have HIV
- Coated Tongue After Fingering Worried I Have HIV
- Cold Hands After Touching Dried Semen Worried I Have HIV
- Dizziness After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.